Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

My daughter is getting some bumps after having HCG drop

My daughter is taking the HCG drops and has gotten bumps and soreness under her tongue Is this normal Taking HCG drops and have gotten bumps and a lot of soreness under the tongue. Is this normal?
Asked On : Sun, 17 Apr 2011
Answers:  3 Views:  586
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
She probably is having an allergic reaction to this. It is better that she not take anything hot, hard or crispy in her mouth now. Apply Dental anaesthetic gel for relief. Consult a Dentist if it gets worse or doesn't subside in 3-4 days. She can taken Multivitamin for 5 days.
Answered: Thu, 30 Jun 2011
I find this answer helpful
  User's Response
She quit the diet and returned the drops for a refund. The company had no suggestions. Thanks for the answer.
Answered: Thu, 30 Jun 2011
  User's Response
hello dear, looks like some kind of allergy or vitamin deficiency.
she can take some multivitamins.
she can try homoeopathic meicines will really relieve.
a healthy balanced diet is recommended.
Answered: Fri, 1 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor